Advertisement

Equadiff 6 pp 161-170 | Cite as

Surjectivity and boundary value problems

  • V. Šeda
Lectures Presented In Sections Section A Ordinary Differential Equations
Part of the Lecture Notes in Mathematics book series (LNM, volume 1192)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    ANGELOV, V.G., BAJNOV, D.D., On the Existence and Uniqueness of a Bounded Solution to Functional Differential Equations of Neutral Type in a Banach Space (In Russian). Arch. Math. 2, Scripta Fac. Sci. Nat. UJEP Brunensis XVII: 65–72 (1981).MathSciNetzbMATHGoogle Scholar
  2. [2]
    DEIMLING, K., Nichtlineare Gleichungen und Abbildungsgiade, Springer-Verlag, Berlin 1974.CrossRefzbMATHGoogle Scholar
  3. [3]
    HALE, J.K., Theory of Functional Differential Equations, Appl. Math. Sci., Vol. 3, Springer-Verlag, New York (1977).zbMATHGoogle Scholar
  4. [4]
    HALE, J.K., Retarded Equations With Intinite Delays, Lecture Notes in Mathematics, Vol. 730, Springer-Verlag, Berlin, 157–193 (1979).Google Scholar
  5. [5]
    HARTMAN, Ph., Ordinary Differential Equations, John Wiley, New York 1964.zbMATHGoogle Scholar
  6. [6]
    NUSSBAUM, R.D., Degree Theory for Local Condensing Maps, J. Math. Anal. Appl. 37, 741–766 (1972).MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    OPIAL, Z., Linear Problems fon Systems of Nonlinear Differential Equations, J. Differential Equations 3, 580–594 (1967).MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    SMÍTALOVÁ, K., On a Problem Concerning a Functional Differential Equation, Math. Slovaca 30, 239–242 (1980).MathSciNetzbMATHGoogle Scholar
  9. [9]
    ŠEDA,V., Functional Differential Equations With Deviating Argument (Preprint).Google Scholar
  10. [10]
    ŠEDA,V., On Surjectivity of an Operaton (Preprint).Google Scholar
  11. [11]
    ŠVEC, M., Some Properties of Functional Differential Equations, Bolletino U.M.I. (4) 11, Supp. Fasc. 3, 467–477 (1975).MathSciNetGoogle Scholar
  12. [12]
    WEBB, G.F., Accretive Operators and Existence for Nonlinear Functional Differential Equations, J. Differential Equations 14, 57–69 (1973).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Equadiff 6 and Springer-Verlag 1986

Authors and Affiliations

  • V. Šeda
    • 1
  1. 1.Faculty of Mathematics and PhysicsComenius UniversityBratislavaCzech Republic

Personalised recommendations